Welcome to CDC Stacks | Update : Multistate outbreak of fungal meningitis and joint infections associated with contaminated steroid medications - 25238 | Health Alert Network (HAN)
Stacks Logo
Advanced Search
Select up to three search categories and corresponding keywords using the fields to the right. Refer to the Help section for more detailed instructions.
 
 
Help
Clear All Simple Search
Advanced Search
Update : Multistate outbreak of fungal meningitis and joint infections associated with contaminated steroid medications
  • Published Date:
    October 17, 2012
  • Source:
    HAN ; 329
  • Language:
    English
Filetype[PDF - 2.69 MB]


Details:
  • Corporate Authors:
    Centers for Disease Control and Prevention (U.S.) ; United States. Food and Drug Administration. ;
  • Series:
  • Description:
    October 17, 2012, 13:15 (1:15 PM ET)

    CDCHAN-00329-2012-10-17-UPD-N

    The Centers for Disease Control and Prevention (CDC) and the Food and Drug Administration (FDA) continue to work closely with state public health departments on a multistate investigation of fungal meningitis and joint infections among patients who received a methylprednisolone acetate injection prepared by the New England Compounding Center (NECC) in Framingham, Mass. Some of these patients who received epidural injections also suffered strokes that may have resulted from their infection. This HAN notice provides updated information on the following:

    • Status of the investigation.

    • FDA issuance of a MedWatch Safety Alert on October 15 advising clinicians to follow-up with patients who received an injectable NECC product, including any ophthalmic drug that is injectable or used in conjunction with eye surgery, and a cardioplegic solution purchased from or produced by NECC after May 21, 2012.

    • Recommendations for clinicians.

    • Case definition.

  • Document Type:
  • Place as Subject:
  • Supporting Files:
    No Additional Files
No Related Documents.
You May Also Like: